MAUDE Adverse Event Report: EBR SYSTEMS, INC. WiSE CRT System; M1000

EBR SYSTEMS, INC. WiSE CRT System; M1000
Model Number M1000
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure involved multiple attempts at both septal and lateral wall electrode positioning.Pre-procedural assessment identified potential lung encroachment during moderate inhalation, and the associated risks, including reduced biventricular pacing and potential inability to maintain electrode tracking, were discussed with the physician.Given the patient's limited therapeutic options, the physician elected to proceed, and a coordinated plan with anesthesia was implemented to utilize breath holds and reduced tidal volume during electrode positioning as needed.Initial septal positioning attempts demonstrated adequate wall seal; however, electrode tracking was intermittently lost and improved only with respiration hold.Despite acceptable positioning measurements, no capture was achieved at 4.0 v during multiple septal attempts.A subsequent septal anchoring attempt demonstrated a favorable pre-anchor threshold with confirmed anchoring; however, post-anchor thresholds progressively increased in the absence of current of injury, leading to elective de-anchoring.A lateral wall attempt then demonstrated improving thresholds and successful anchoring with acceptable post-anchor values.During the detachment process, fluoroscopy demonstrated apparent movement of the delivery system, raising concern for inadvertent de-sheathing and potential advancement of the electrode.Contrast injection under cine imaging confirmed inadvertent electrode advancement with a pattern concerning for pericardial effusion.At that time, the patient remained hemodynamically stable, and intraoperative transesophageal echocardiography did not demonstrate a visible effusion.Following reassessment, the physician elected to proceed with an additional septal attempt; however, capture was not achieved.A small pericardial effusion was subsequently identified on transesophageal echocardiography with associated blood pressure reduction.Pericardiocentesis was performed with an initial drainage of 250 cc of blood, followed by an additional 200 cc over the subsequent 30 minutes.The patient stabilized and was transferred to the coronary care unit with the drain left in place.As of may 22, the physician reported that the patient was doing well and was expected to be extubated.
 
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.

Brand Name
WiSE CRT System
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn, rn
480 oakmead parkway
sunnyvale, CA 
+1(408)720-1906
MDR Report Key25512278
Report Number3013596742-2026-00048
Device Sequence Number13387389
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1000
Device Lot NumberP250295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer05/21/2026
05/21/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date08/13/2026
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown